Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
08/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain at the ipg site.Physician brought the patient into the or, removed the ipg, sensing lead, and a portion of the stimulation lead body, and closed.